Journal of Operational Research In Its Applications ( Applied Mathematics ) - Lahijan Azad University

Journal of Operational Research and Its Applications ( Applied Mathematics ) - Lahijan Azad University

Journal of Applied Mathematics - Lahijan Azad University

Tue, Oct 27, 2026   |   فارسی [Archive]
  • Remember me
  • Create Account
  • Reset Password
  • Home
  • Journal Information
    • About the Journal
    • Editorial Board
    • Aims& Scopes
    • Journal News
    • Staff
  • Articles archive
    • All Issues
    • Current Issue
    • Browse by Authors
    • Browse by Keywords
  • For Authors
    • Call for Papers
    • Submission Instruction
    • Submission Form
  • For Reviewers
    • Reviewers Section
  • Registration
    • Registration Information
    • Registration Form
  • Contact us
    • Contact Information
    • Contact us
  • Site Facilities
    • Site map
    • Search contents
    • FAQ
    • Top 10 contents
    • Inform to friends

  Volume 7, Issue 4 (1-2011)  

View This Issue in Alternative Language Export Journal XML Articles RSS
XML Solving Fuzzy Partial Differential Equation by Differential Transformation Method
P. 1-16
Abstract (10229 Views) | Full-Text (DOC) (2531 Downloads)

XML Numerical Solution of Fuzzy Polynomials by Newton-Raphson Method
P. 17-23
Abstract (6940 Views) | Full-Text (DOC) (2427 Downloads)

XML Solving Linear Fred Holm Fuzzy Integral Equations of the Second Kind by Modified Trapezoidal Method
P. 25-37
Abstract (7505 Views) | Full-Text (DOC) (4530 Downloads)

XML Homotopy Perturbation Method for the Generalized Fisher’s Equation
P. 39-44
Abstract (7640 Views) | Full-Text (DOC) (3316 Downloads)

XML Constructing Two-Dimensional Multi-Wavelet for Solving Two-Dimensional Fredholm Integral Equations
P. 45-54
Abstract (7764 Views) | Full-Text (DOC) (2113 Downloads)

XML Estimation of Return to Scale under Weight Restrictions in Data Envelopment Analysis
P. 55-63
Abstract (7784 Views) | Full-Text (DOC) (2290 Downloads)

XML Legendre Wavelets for Solving Fractional Differential Equations
P. 65-70
Abstract (7655 Views) | Full-Text (DOC) (3796 Downloads)

XML Application of He’s Variational Iteration Method to Abelian Differential Equation
P. 71-75
Abstract (8101 Views) | Full-Text (DOC) (3815 Downloads)


Export as: HTML | XML | RSS

Related Websites

  • Scientific Publications Commission - Health Ministry
  • Scientific Publications Commission - Science Ministry
  • Yektaweb Company

Site Keywords

نشریه, Academic Journal, Scientific Article, کلمه شماره یک, کلمه شماره یک, کلمه شماره یک, کلمه شماره یک, کلمه شماره دو, کلمه شماره یک, کلمه دو

Vote


Journal of Operational Research In Its Applications ( Applied Mathematics ) - Lahijan Azad University


© 2026 CC BY-NC 4.0 | Journal of Operational Research In Its Applications ( Applied Mathematics ) - Lahijan Azad University

Designed & Developed by : Yektaweb